Insomnia Began After Taking Supplements to Correct a Neurotransmitter Imbal
I understand that you are knowledgeable about treating insomnia. My insomnia began about 6 months ago after I experimented with certain supplements (5-HTP, L-tryptophan, L-glutamine) in an attempt to correct a suspected neurotransmitter imbalance. Instead of helping me, these supplements seemed to cause severe excitotoxicity, imbalancing my brain further. Ever since I have been suffering from serious neurodegenerative symptoms as well as insomnia.
There is a good chance that I have Lyme disease, and that these symptoms are the result of the disease worsening, but I have not yet gotten to the bottom of this. In any case, there is no question that the supplements triggered my recent problems, even if a complex of other factors might be involved.
Any help you can give would be greatly appreciated. If a formal consultation would be more appropriate, please let me know.